animal-health-icon
Stomach bloating
My dog has stomach bloating issue.. I give him lacilacton 2 times a day.. I see some improvement but if i stop giving the medicine to him then he again start getting fluid accumulating under his belly and legs. Plz suggest is there any other solutions for liver problem in dogs
79 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ashish Holey
Veterinary Surgeon 7 yrs exp Nagpur
Plz do blod test that is cbc, kft, lft As he is responding lacilactone means it is ascitis (fluid in abdomen)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.